# SDR CALA2025040103395

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 46,205 hours, 16,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP/RELAMPED IAW 33-51-04. OPS CHEC K GOOD IAW B737-800 33-51-00-710-801. SUPPORT TASK NSA EMX NR 00 175. SDR COMPLETED REMOVED L2 EXTERIOR EMERGENCY LIGHT LENS ASSEMBLY IAW B737-800 AMM 33-51-04. REMOVED AND REPLACED L2 EXTERIOR EMERGENCY LIGHT LAMP. IAW B737-800 AMM 33-51-04. L2 EXTERIOR EMERGENCY LIGHT OPS CHECK GOOD. IAW B737-800 AMM 33-51-00. REINSTALLED L2 EXTEROR EMERGENCY LIGHT LENS ASSEMBLY IAW B737-800 AMM 33-51-04.
